ArxivLens
PubMed neurology Humans Male

From orbit to cortex: recognising teprotumumab-induced encephalopathy.

Punati, Ramya, Siddiqui, Zuhair, Spicer, Alan, Tang, Connie

pubmed-42103337 BMJ case reports, Vol. 19, No. 5, (2026) DOI: 10.1136/bcr-2025-271752 Published May 8, 2026
Read paper
More tools
View PDF

Abstract

Autoimmune-related adverse effects may occur from monoclonal antibody medications though autoimmune encephalopathy is not a commonly reported reaction. Inhibiting the insulin-like growth factor 1 pathway has been shown to cause neurocognitive side effects. We report a case of a man in his early 60s who presented with neuropsychiatric changes after beginning teprotumumab for thyroid eye disease. He was diagnosed with teprotumumab-induced encephalopathy and ultimately treated with plasma exchange.

AI Key Findings

Get AI-generated insights about this paper's methodology, results, significance, and more — available when analysis has been generated.

Paper preview View the original document

How to Cite This Paper

Reference manager: RIS EndNote

Discussion 0

This website uses cookies to ensure you get the best experience. Learn more